Alert archive / Texas / Red Flag Warnings in 2013
Red Flag Warning 3, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this red flag warning at Feb 20, 2013, 2:59 PM CST for 4 counties in Texas. It took effect at Feb 21, 2013, 9:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 20, 2013, 2:59 PM CST (20:59 UTC)
- In effect from
- Feb 21, 2013, 9:00 AM CST
- Expired
- Feb 21, 2013, 3:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Corpus Christi, TX
Counties Duval County, TX, La Salle County, TX, McMullen County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 137 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 364 m²/s²
- 0-3 km storm-relative helicity
- 675 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
691 WWUS84 KCRP 202059 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 259 PM CST WED FEB 20 2013 ...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE OVER THE WESTERN BRUSH COUNTRY THURSDAY... .MUCH DRIER AIR WILL MOVE INTO THE BRUSH COUNTRY BEHIND A FRONT ON THURSDAY. NORTHWEST WINDS WILL RANGE FROM 15 TO 25 MPH WITH HIGHER GUSTS POSSIBLE BY MID-MORNING CONTINUING INTO THE AFTERNOON. RELATIVE HUMIDITY LEVELS WILL ALSO FALL INTO THE MID TEENS IN THE AFTERNOON ACROSS THE RIO GRANDE PLAINS AND BRUSH COUNTRY. THIS WILL LEAD TO CRITICAL FIRE DANGER CONDITIONS ALONG AND WEST OF HIGHWAY 16. TXZ229-230-239-240-210300- /O.UPG.KCRP.FW.A.0002.130221T1500Z-130221T2100Z/ /O.NEW.KCRP.FW.W.0003.130221T1500Z-130221T2100Z/ LA SALLE-MCMULLEN-WEBB-DUVAL- 259 PM CST WED FEB 20 2013 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 3 PM CST THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE RIO GRANDE PLAINS AND BRUSH COUNTRY. THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 3 PM CST THURSDAY. * AFFECTED AREA...LA SALLE...MCMULLEN...WEBB...DUVAL. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP BY MID-MORNING AND CONTINUE INTO MID-AFTERNOON. * WIND...NORTHWEST WINDS WILL RANGE FROM 15 TO 25 MPH WITH GUSTS TO 30 MPH POSSIBLE. * HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES WILL FALL BETWEEN 15 AND 20 PERCENT. * IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ LK
3 follow-up statements
784 WWUS84 KCRP 210258 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 858 PM CST WED FEB 20 2013 ...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE OVER THE WESTERN BRUSH COUNTRY THURSDAY... .MUCH DRIER AIR WILL MOVE INTO THE BRUSH COUNTRY BEHIND A FRONT ON THURSDAY. NORTHWEST WINDS WILL RANGE FROM 15 TO 25 MPH WITH HIGHER GUSTS POSSIBLE BY MID-MORNING CONTINUING INTO THE AFTERNOON. RELATIVE HUMIDITY LEVELS WILL ALSO FALL INTO THE MID TEENS IN THE AFTERNOON ACROSS THE RIO GRANDE PLAINS AND BRUSH COUNTRY. THIS WILL LEAD TO CRITICAL FIRE DANGER CONDITIONS ALONG AND WEST OF HIGHWAY 16. TXZ229-230-239-240-211300- /O.CON.KCRP.FW.W.0003.130221T1500Z-130221T2100Z/ LA SALLE-MCMULLEN-WEBB-DUVAL- 858 PM CST WED FEB 20 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 3 PM CST THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE RIO GRANDE PLAINS AND BRUSH COUNTRY. THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 3 PM CST THURSDAY. * AFFECTED AREA...LA SALLE...MCMULLEN...WEBB...DUVAL. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP BY MID-MORNING AND CONTINUE INTO MID-AFTERNOON. * WIND...NORTHWEST WINDS WILL RANGE FROM 15 TO 25 MPH WITH GUSTS TO 30 MPH POSSIBLE. * HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES WILL FALL BETWEEN 15 AND 20 PERCENT. * IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ LK/GW
974 WWUS84 KCRP 211028 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 428 AM CST THU FEB 21 2013 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED OVER THE WESTERN BRUSH COUNTRY TODAY... .MUCH DRIER AIR WILL MOVE INTO THE BRUSH COUNTRY BEHIND A FRONT LATER THIS MORNING. NORTHWEST WINDS WILL RANGE FROM 15 TO 25 MPH WITH HIGHER GUSTS POSSIBLE BY LATE MORNING CONTINUING INTO THE AFTERNOON. RELATIVE HUMIDITY LEVELS WILL FALL TO 10 TO 20 PERCENT IN THE AFTERNOON ACROSS THE RIO GRANDE PLAINS AND BRUSH COUNTRY. THIS WILL LEAD TO CRITICAL FIRE DANGER CONDITIONS ALONG AND WEST OF HIGHWAY 16. TXZ229-230-239-240-212100- /O.CON.KCRP.FW.W.0003.130221T1500Z-130221T2100Z/ LA SALLE-MCMULLEN-WEBB-DUVAL- 428 AM CST THU FEB 21 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE RIO GRANDE PLAINS AND BRUSH COUNTRY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 3 PM CST THURSDAY. * AFFECTED AREA...LA SALLE...MCMULLEN...WEBB...DUVAL. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP BY MID-MORNING AND CONTINUE INTO MID-AFTERNOON. * WIND...NORTHWEST WINDS WILL RANGE FROM 15 TO 25 MPH WITH GUSTS TO 30 MPH POSSIBLE. * HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES WILL FALL TO BETWEEN 10 AND 20 PERCENT. * IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TMT
799 WWUS84 KCRP 212110 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 310 PM CST THU FEB 21 2013 ...RED FLAG WARNING ALLOWED TO EXPIRE FOR WESTERN BRUSH COUNTRY AND RIO GRANDE PLAINS... .RED FLAG CONDITIONS NO LONGER PREVALENT ACROSS THE BRUSH COUNTRY AND RIO GRANDE PLAINS. WINDS HAVE BEGUN TO DECREASE ACROSS THE AREA AND ARE EXPECTED TO CONTINUE TO DO SO THROUGH THE EVENING. TXZ229-230-239-240-212215- /O.EXP.KCRP.FW.W.0003.000000T0000Z-130221T2100Z/ LA SALLE-MCMULLEN-WEBB-DUVAL- 310 PM CST THU FEB 21 2013 ...RED FLAG WARNING WILL EXPIRE AT 3 PM CST THIS AFTERNOON FOR MODERATE TO STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES FOR THE WESTERN BRUSH COUNTRY AND RIO GRANDE PLAINS. ALTHOUGH RED FLAG CONDITIONS ARE NO LONGER PREVALENT...RESIDENTS ARE STILL URGED TO EXERCISE CARE WITH RESPECT TO ALL OUTDOOR ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. $$ LK
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Feb 20, 11:51 AM CST, 3 hours 8 minutes earlier.
Area forecast discussion, Feb 20, 11:51 AM CST, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX ISSUED BY NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1151 AM CST WED FEB 20 2013 .DISCUSSION... SEE 18Z AVIATION DISCUSSION BELOW... && .AVIATION... /18Z TAFS/ A COMBINATION OF SURGING GULF MOISTURE ADVECTION AND CONVERGENCE WERE RESULTING IN DEVELOPING MOSTLY LIGHT RAIN OR SHOWERS FROM THE COASTAL PLAINS TO THE I-35 CORRIDOR OVER SOUTH CENTRAL TEXAS. MVFR CIGS ARE EXPECTED THIS AFTERNOON BECOMING VFR KLRD VCNTY BY LATE AFTERNOON. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. CIGS WILL CONTINUE MVFR THIS EVENING LOWERING TO MVFR KLRD VCNTY BY MIDNIGHT. SCATTERED SHOWERS TONIGHT. CIGS AND PATCHY VSBYS WILL LOWER TO IFR OVERNIGHT INTO EARLY THURSDAY MORNING...THEN BECOME VFR MOST AREAS BY LATE MORNING/MIDDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THURSDAY MORNING. SOUTHEAST WINDS 15 TO 20 KTS SUSTAINED WITH GUSTS TO 25 TO 32 KTS THIS AFTERNOON AND EVENING. OVERNIGHT...SOUTHEAST TO SOUTH WINDS AROUND 15 KTS. WINDS BECOMING NORTHWEST AROUND 15 KTS MOST AREAS BY LATE MORNING THURSDAY. WITH LOW LEVEL JET AROUND 45 KNOTS...A CONTINUED MENTION OF LOW LEVEL WIND SHEAR IN COASTAL PLAINS TAFS DURING THE OVERNIGHT PERIOD. && .PREV DISCUSSION... /ISSUED 603 AM CST WED FEB 20 2013/ DISCUSSION...SEE AVIATION SECTION FOR 12Z TAFS. AVIATION...STRATUS LAYER WITH MVFR CEILINGS FROM 1500-2000 FT HAS BECOME PREVALENT OVER SOUTH TEXAS EXCEPT IN THE VICTORIA CROSSROADS...BUT EXPECT MVFR CEILINGS WILL REACH THERE IN A COUPLE OF HOURS. SOUTHEASTERLY LOW LEVEL FLOW OF 25-30 KNOTS HAS LED TO A GRADUAL INCREASE IN STREAMER SHOWERS OVER THE COASTAL PLAINS THAT COULD PROVIDE MVFR VSBYS. SURFACE WINDS WILL INCREASE LATER THIS MORNING IN RESPONSE TO DEEPENING LOW PRESSURE OVER SOUTHWEST TEXAS. MVFR CEILINGS ARE EXPECTED TO HOLD THROUGH THE DAY EXCEPT FOR THE SOUTHERN BRUSH COUNTRY WHERE CLOUDS ARE EXPECTED TO LIFT ABOVE 3 KFT AND POSSIBLY EVEN CLEAR OUT SOME NEAR LAREDO. THE CEILINGS ARE EXPECTED TO LOWER AS SOUTHERLY LOW LEVEL FLOW INCREASES TONIGHT...WITH IFR CEILINGS BECOMING PREVALENT BY 06Z-07Z THURSDAY. WITH LOW LEVEL JET AROUND 45 KNOTS...PUT A MENTION OF LOW LEVEL WIND SHEAR IN COASTAL PLAINS TAFS. PREV DISCUSSION... /ISSUED 437 AM CST WED FEB 20 2013/ SHORT TERM (TODAY THROUGH THURSDAY)...WATER VAPOR IMAGERY SHOWS THE UPPER LEVEL SHORT WAVE TROUGH MOVING INTO THE TEXAS BIG BEND AHEAD OF THE DIGGING UPPER LOW OVER SOUTHERN CALIFORNIA. MOST OF THE UPPER LEVEL DYNAMICS WILL LIFT NORTH OF THE REGION ALTHOUGH A MODEST UPPER LEVEL JET STREAK OVER NORTHERN MEXICO WILL MOVE JUST NORTH OF THE AREA. LOW PRESSURE DEEPENING OVER SOUTHWEST TEXAS WILL LEAD TO A STRENGTHENING LOW LEVEL FLOW OVER THE REGION THAT WILL PERSIST THROUGH TONIGHT. SOUTHEAST WINDS WILL BECOME STRONG AND GUSTY OVER THE REGION ESPECIALLY THE SOUTHERN COASTAL BEND THIS AFTERNOON BUT WIND SPEEDS WERE KEPT JUST BELOW ADVISORY LEVELS BUT GUSTS TO 40 MPH WILL BE POSSIBLE. WINDS WILL REMAIN STRONG TONIGHT AS SOUTHERLY LOW LEVEL JET INCREASES TO 45-50 KNOTS. BUT STRONG SOUTHERLY FLOW WILL PUSH BETTER MOISTURE NORTH OF THE REGION. MODELS INDICATE THAT A STRONG MID LEVEL INVERSION WILL REMAIN OVER SOUTH TEXAS TODAY INTO TONIGHT. THERE WILL CONTINUE TO BE A THREAT OF ISOLATED ELEVATED CONVECTION OVER NORTHERN COUNTIES TODAY...WHILE ONLY STREAMER SHOWERS WILL BE POSSIBLE OVER THE SOUTHERN COUNTIES AND GULF WATERS THROUGH TONIGHT. THE UPPER LOW LIFTS NORTHEAST THROUGH THE TEXAS PANHANDLE THURSDAY MORNING. PACIFIC FRONT WILL BE ON THE WESTERN BORDER OF FORECAST AREA BY 12Z THURSDAY WITH THE FRONT MOVING INTO THE COASTAL WATERS IN THE AFTERNOON. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ALONG THE COLD FRONT AS IT MOVES THE COASTAL COUNTIES INTO THE GULF EARLY THURSDAY. MUCH DRIER AIR WILL MOVE INTO THE BRUSH COUNTRY...SEE FIRE WEATHER SECTION FOR CRITICAL FIRE DANGER THREAT FOR THURSDAY. MARINE (TODAY THROUGH THURSDAY)...A MODERATE TO STRONG EASTERLY FLOW OVER THE GULF WATERS WILL INCREASE TO STRONG SOUTHEAST BY THIS AFTERNOON. SOUTHERLY LOW LEVEL JET OF 40-50 KNOTS WILL REMAIN OVER THE GULF WATERS THROUGH TONIGHT. SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO AROUND 25 KNOTS WITH GUSTS TO NEAR GALE FORCE TONIGHT OVER THE GULF WATERS. WINDS WILL FINALLY RELAX THURSDAY MORNING WITH THE APPROACH OF THE COLD FRONT WITH WINDS SHIFTING TO NORTHWEST IN THE AFTERNOON. SEAS SHOULD REMAIN ELEVATED AND EXTENDED SCA FOR THE GULF WATERS INTO THURSDAY. EXPANDED SCA INTO THE SOUTHERN BAYS AS EXPECT WIND SPEEDS TO INCREASE LATER THIS MORNING AS LOW PRESSURE DEEPENS TO THE NORTHWEST. STRONG SOUTHEAST WINDS WILL CONTINUE THRU THE EVENING AND EARLY OVERNIGHT FOR THE SOUTHERN BAYS. STRONG WINDS MAY ADVECT HIGHER MOISTURE OVER THE COOLER SHELF WATERS TONIGHT THAT PATCHY SEA FOG COULD DEVELOP BUT CONFIDENCE NOT VERY HIGH AT THIS TIME...SO DID NOT INCLUDE IN FORECAST. FIRE WEATHER (THURSDAY)...MUCH DRIER AIR WILL MOVE INTO THE BRUSH COUNTRY BEHIND THE FRONT THURSDAY. NORTHWEST WINDS COULD GUST TO ABOVE 25 MPH BY LATE MORNING INTO EARLY AFTERNOON BEFORE THE GRADIENT RELAXES BEHIND THE FRONT. WILL ISSUE A FIRE WEATHER WATCH FOR THE WESTERN FOUR COUNTIES FOR 15Z-21Z PERIOD ON THURSDAY. LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)...VERY PROGRESSIVE PATTERN CONTINUES THROUGH THE EXTENDED PERIOD WITH SEVERAL SYSTEMS AFFECTING THE AREA. EXTENDED PERIOD STARTS WITH THE POST FRONTAL REGIME OF THE THURSDAY COLD FRONT. THIS FRONT LOOKS LIKE IT WILL STALL JUST OFFSHORE THE TEXAS COAST ON THURSDAY NIGHT. AS A COASTAL TROUGH DEVELOPS THURSDAY NIGHT/FRIDAY MORNING MOISTURE GETS DRAWN BACK INLAND A BIT. WITH AN UPGLIDE PATTERN SETTING UP THANKS TO THE STALLED FRONT AND COASTAL TROUGH WILL SEE A SLIGHT CHANCE FOR SHOWERS IN COASTAL COUNTIES...WITH A 30 POP OFFSHORE. A REINFORCING PUSH OF HIGH PRESSURE COMES THROUGH ON WEDNESDAY BRINGING IN DRIER AIR. THIS SHOULD LEAD TO SLIGHTLY COOLER TEMPERATURES FOR FRIDAY NIGHT. HIGH PRESSURE SHIFTS ACROSS THE AREA SATURDAY WITH ONSHORE FLOW DEVELOPING BY SATURDAY NIGHT. ANOTHER UPPER LEVEL TROUGH MOVING ACROSS THE ROCKIES SUNDAY WILL BRING THE NEXT COLD FRONT THROUGH SUNDAY NIGHT OR MONDAY MORNING. MODELS ARE NOT IN GREAT AGREEMENT WITH THE TIMING OF THIS FRONT...THE GFS BEING AROUND 6 HOURS FASTER THAN THE ECMWF...WHICH IS 6 HOURS FASTER THAN THE CANADIAN. HAVE GONE CLOSEST TO THE MIDDLE GROUND ECMWF AT THIS POINT WITH A FRONTAL PASSAGE BEFORE SUNRISE MONDAY MORNING. WITH ONLY 12-24 HOURS OF MOISTURE RETURN ON SUNDAY BEFORE THIS FRONT...DONT HAVE MUCH HOPE IN RAIN FOR MOST OF THE AREA. SHOULD SEE SOME ISOLATED SHOWERS IN THE EAST AND NORTHEAST...BUT MOST OF THE AREA WILL LIKELY STAY DRY. HIGH PRESSURE AGAIN BUILDS BRIEFLY MONDAY/TUESDAY BEFORE YET ANOTHER COLD FRONT IS FORECAST BY MID WEEK. THIS FRONT LOOKS LIKE IT COULD BE THE STRONGEST OF THE FRONTS IN THE STRING...BUT STILL NOT SURE WE/LL SEE MUCH PRECIP ASSOCIATED WITH IT. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI MMM MMM MMM MMM MMM / MMM MMM MMM MMM MMM VICTORIA MMM MMM MMM MMM MMM / MMM MMM MMM MMM MMM LAREDO MMM MMM MMM MMM MMM / MMM MMM MMM MMM MMM ALICE MMM MMM MMM MMM MMM / MMM MMM MMM MMM MMM ROCKPORT MMM MMM MMM MMM MMM / MMM MMM MMM MMM MMM COTULLA MMM MMM MMM MMM MMM / MMM MMM MMM MMM MMM KINGSVILLE MMM MMM MMM MMM MMM / MMM MMM MMM MMM MMM NAVY CORPUS MMM MMM MMM MMM MMM / MMM MMM MMM MMM MMM && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && XX/99...AVIATION
Hazardous weather outlook, Feb 20, 5:23 AM CST, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 523 AM CST WED FEB 20 2013 TXZ229>234-239>247-202200- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 523 AM CST WED FEB 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE NORTHERN BRUSH COUNTRY TO THE VICTORIA CROSSROADS TODAY. THE STORMS ARE NOT EXPECTED TO REACH SEVERE CRITERIA. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE AHEAD OF A FRONT ON THURSDAY OVER THE COASTAL PLAINS. MUCH DRIER AIR AND GUSTY NORTHWEST WINDS BEHIND THE FRONT WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS OVER THE WESTERN BRUSH COUNTRY ON THURSDAY. A FIRE WEATHER WATCH IS IN EFFECT FOR THE WESTERN BRUSH COUNTRY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. GMZ230-235-250-255-270-275-202200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 523 AM CST WED FEB 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORY IS IN EFFECT FOR THE MIDDLE TEXAS COASTAL WATERS EXCEPT FOR THE BAYS FROM PORT ARANSAS TO PORT O'CONNOR FOR MODERATE TO STRONG EAST TO SOUTHEAST WINDS AND ELEVATED SEAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SMALL CRAFT ADVISORY CONDITIONS WILL LINGER OVER THE GULF WATERS INTO THURSDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE AHEAD OF A FRONT MOVING INTO THE WATERS ON THURSDAY. SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE ON MONDAY BEHIND A COLD FRONT. TMT/PZ
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 3:51 AM CST | Small Craft Advisory | CRP | 23 hr | |
| Feb 20, 4:46 AM CST | Fire Weather Watch | CRP | Duval, La Salle, McMullen, Webb | 10 hr |
Nearby
Red Flag Warnings in Texas, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.